# SDR CALA0001994

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT AFT END UPPER SURFACE OF NR 1 PYLON ANGLE. THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, 51-30-1, AND 51-30-5.
